# SDR SIMA20140330014

- Difficulty date: March 30, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 38,689 hours, 32,140 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE HAIL DAMAGE EVENT REPLACE RT ELEVATOR MID SKIN.  R & R RT ELEVATOR MID SKIN IAW SRM 51-40-02 & AEA ETN-EM-55-073.
